# SDR DLL17960936

- Difficulty date: April 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N767DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193H1209
- System (JASC): 5711 · Wing Spar
- Part: Rear Spar
- Part number: 1605415102
- Condition: Cracked
- Location: Ws 320
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON THE RT WING, REAR SPAR, CRACKS WERE FOUND EMANATING FROM FASTENER HOLES BETWEEN IWS 293.58 AND IWS 346.109.  CRACKS WERE FOUND IN THE UPPER CAP, WEB, AND UPPER WING SKIN.  ACCOMPLISHED REPAIRS PER DL ERA 273600-14AD.
